# SDR ASAA2018041924293

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 43,611 hours, 13,127 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIAGNOSTICS REPORTED THE NR 1 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT PRI 2 ETOPS SIGNIFICANT SYSTEM.  ACFT GROUNDED.   ACCOMPLISHED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING IAW AMM 77-21-00-140-801. NUMBERS BEFORE CLEAN, S1 - 228, S2 - 219, S3 - 222, S4 - 238. NUMBERS AFTER CLEAN S1 - 68, S2 - 35, S3 - 36, S4 - 86. SYSTEM OPS CHECK GOOD WITH ACTUATORS TEST, EEC TEST, AND RECENT FAULTS.
